Opuscula Mathematica
Opuscula Math. 36, no. 4 (), 541-556
Opuscula Mathematica

On fractional random differential equations with delay

Abstract. In this paper, we consider the existence and uniqueness of solutions of the fractional random differential equations with delay. Moreover, some kind of boundedness of the solution is proven. Finally, the applicability of the theoretical results is illustrated with some real world examples.
Keywords: sample path fractional integral, sample path fractional derivative, fractional differential equations, sample fractional random differential equations, Caputo fractional derivative, delay.
Mathematics Subject Classification: 26A33, 47H40, 60H25.
Cite this article as:
Ho Vu, Nguyen Ngoc Phung, Nguyen Phuong, On fractional random differential equations with delay, Opuscula Math. 36, no. 4 (2016), 541-556, http://dx.doi.org/10.7494/OpMath.2016.36.4.541
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.